MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, prior to patient contact for an unspecified procedure, a hair was found inside the packaging of a micropuncture transitionless access set.There were no reported adverse effects to the patient.
 
Additional Manufacturer Narrative
Summary of event: as reported, prior to patient contact for an unspecified procedure, a hair was found inside the packaging of a micropuncture transitionless access set.There were no reported adverse effects to the patient.Investigation evaluation: reviews of the complaint history, device history record, and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.Cook completed a review of the device history record (dhr).The dhr for the reported lot found one relevant non-conformance on one device, however, the device was re-worked and re-inspected.A database search for complaints reported on the complaint lot reveals no additional complaints at this time.Therefore, cook determined that no nonconforming product exists in house or in the field.The instructions for use does not provide any relevant information related to this failure mode.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided suggests that the device was manufactured out of specification.Based on the available information and results of the investigation, cook has concluded that a manufacturing deficiency/quality control deficiency was the cause of this incident.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key16622277
Report Number1820334-2023-00326
Device Sequence Number17973123
Product Code DYB
UDI-Device Identifier00827002438705
UDI-Public(01)00827002438705(17)241119(10)14368347
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/19/2024
Device Model NumberN/A
Device Catalogue NumberMPIS-501-NT-SST
Device Lot Number14368347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown